# SDR ASOA20131009250

- Difficulty date: October 9, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N21129
- Make and model: Emb EMB-145XR
- Aircraft serial: 145703
- Aircraft time: 29,914 hours, 16,766 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334048
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  LEFT AFT SKIN WAS FOUND TO BE CRACKED AROUND SEVEN FASTENERS BETWEEN FRAMES 77-79 AND STRINGERS 4L-5L.   REAMED AND PERFORMED A BUSHING REPAIR IAW EC5330-02022.  ACFT APPROVED FOR RETURN TO SERVICE.
